# SDR RAIA950435

- Difficulty date: April 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 6112 · Propeller Deice Boot Section
- Part: Blade De-Ice
- Condition: Inop
- Location: Nr 1 Prop
- Part time: 13,181 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7110 - LEFT PROP DE-ICE HEAT INOP.  REPLACED PROP BLADE.  (W)
